Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Hiv Related To Acne

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Understanding HIV-Related Lab Tests II: Viral Load, Resistance and Tropism

...Having regular lab tests is a necessary part of good health care. Lab testsare important tools that help you and your health care provider keep track ofhow you are doing in the following areas: Immune System Status How HIV is affecting your immune system If you need to start or switch HIV drugs Example of lab test: CD4 cell test (see sheet called Understanding CD4 Cells and CD4 Cell Tests ) Overall Health How your...
Ask the Experts

hiv meds and acne

dear doctor, i've been hiv pos since 2002 and hcv pos since 2004. in april 2008 i started hiv treatment with prezista truvada and norvir, and i must say i've never had big problems. over the last two months, though, i'm having trouble with acne on...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Yes some patients experience experience a flare up of a variety of skin conditions including acne when starting effective HIV medications. I am not sure of the mechanism but may be partly related to immune reconstitution. Read more »

HIV pos & breaking out with pimples on my back and stomach

I dont have problems with acne usually. I am breaking out with Painful pimples on my back and stomach. I am not taking any meds so it can't be side affects of treatment. My V/L is <5000, CD4 500 and I don't know what has caused it. It has happened...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...Many things can cause such a rash, including eczema, seborrhea, acne or other related conditions. One thing I also consider is a mild fungal skin infection. A combination steroid and antifungal Read more »

acne and prednisone and hiv

I recently sero converted..my t cells and viral load were very borderline with regards to starting meds. My doctor felt we could wait another 3 months and test again and see where i stood. Two questions:1) I have developed terrible acne on my back...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...Your acne could be related to your altered immune system secondary to recent HIV infection. An antibiotic makes sense if it is widespread. Read more »

pimples on back

my son has had pimple looking bumps on his back only.He was informed he had hiv in may 2006. Is this a side affect. I need to known so I can help my son get the meds he needs or treatment. My son is a flight attended and I do not know if it ist the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Pimple like lesions on the back can be seen in men without HIV so the link to either HIV or HIV-related medications depends on many Read more »
Articles
The Well Project

Understanding HIV-Related Lab Tests I: Complete Blood Count and Blood Chemistry

...help you and your health care provider keep track ofhow you are doing in the following areas: Immune System Status How HIV is affecting your immune system If you need to start or switch HIV drugs Example of lab test: CD4 cell... Read more »
The Well Project

Understanding HIV-Related Clinical Trials

...Components of Clinical Trials The Stages of Treatment Trials Should I Participate in a Clinical Trial? Clinical Trials and HIV+ Women What Are Clinical Trials? The term clinical trial is used to describe many different types of... Read more »
Canadian AIDS Treatment Information Exchange

You Can Have a Healthy Pregnancy if You Are HIV Positive

... You Can Have a Healthy Pregnancy if You Are HIV Positive Getting Pregnant Staying Healthy While Pregnant HIV Treatment Options Other Treatments While Pregnant Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
Connect With Others

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...unprotected sex with my boyfriend (38 y/o) of 3 months a little over a month ago. At this time I also had my regular localized minor acne episode on my face and I picked at the acne, lightly scaring my face so my friend recommended I use this... Read more »

Related to HIV in any way?

Posted by Anonymous, 2 Replies
...any part of my body (generally my limbs). As this is well past the timing for ARS, is there any way this could be related to HIV infection? Even if I was experiencing late ARS, has anyone ever heard of this as a symptom? Cheers. Read more »

My close relative has HIV

Posted by Anonymous, 3 Replies
...I have evidence that one of my closest relatives is HIV positive. My relative has not been open about it and lives as if nothing has changed. The only concern is that my relative is Read more »